zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On an inequality of Ostrowski type in three independent variables. (English) Zbl 0969.26018
The main purpose of this paper is to establish a new inequality of Ostrowski type for real functions of three variables. The discrete analogue of the main result is also given. The results and proofs are elementary, but appear too complicated to be stated here.

26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI
[1] Barnett, N. S.; Dragomir, S. S.: An Ostrowski type inequality for double integrals and applications for cubature formulae. RGMIA res. Rep. collect. 1, 13-22 (1998)
[2] Dragomir, S. S.; Barnett, N. S.; Cerone, P.: An n-dimensional version of Ostrowski’s inequality for mappings of the hölder type. RGMIA res. Rep. collect. 2, 169-180 (1999)
[3] Mitrionvić, D. S.; Pečarić, J. E.; Fink, A. M.: Inequalities involving functions and their integrals and derivatives. (1994)
[4] Pachpatte, B. G.: Discrete inequalities in three independent variables. Demonstratio math. 31, 849-854 (1998) · Zbl 0920.26020
[5] Pachpatte, B. G.: Integral inequalities of Wirtinger and Opial type in three independent variables. Fasc. math. 30, 113-129 (1999) · Zbl 0949.26005